# SDR IXXA0500172S

- Difficulty date: January 23, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Sta 1120
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND FRAME CRACKED IN THE AFT PIT STATION 1120 AT LONGERON 30 RIGHT.  REMOVED DAMAGE, FABRICATED REPAIR PARTS, LOCATED, DRILLED, TREATED, PRIMED AND INSTALLED REPAIR PARTS IAW DC8 SRM 53-2-0, 51-1-8, AND 51-1-20D.
